Preprints and publications:



On certain Toeplitz operators and associated completely positive maps (with T. Bhattacharyya and H. Sau)

Commuting isometries and joint invariant subspaces (with R. Debnath and J. Sarkar)

Isometric dilations and von Neumann inequality for a class of tuples in the polydisc (with S. Barik, K. Haria and J. Sarkar)

Toeplitz operators on the symmetrized bidisc (with T. Bhattacharyya and H. Sau)

On Quotient modules of H2(Dn): Essential Normality and Boundary Representations (with S. Gorai and J. Sarkar). Proceedings A of the Royal Society of Edinburgh (To appear).

Rank of a co-doubly commuting submodule is 2 (with A. Chattopadhyay and J. Sarkar). Proceedings of the American Mathematical Society 146 (2018) 1181 - 1187.

Factorizations of contractions (with J. Sarkar and S. Sarkar). Advances in Mathematics 322 (2017) 186 - 200.

Ando dilations, von Neumann inequality, and distinguished varieties (with J. Sarkar). Journal of Functional Analysis 272 (2017), 2114 - 2131.

Quantum stochastic analysis on operator space (with J.M. Lindsay).

Inner multipliers and Rudin type invariant subspaces (with A. Chattopadhyay and J. Sarkar). Acta Sci. Math. (Szeged). 82 (2016), 519 - 528.

Quantum random walk approximation in Banach algebra (with J. M. Lindsay) Journal of Mathematical Analysis and Applications 430 (2015), 465-482.

Rudin's Submodules of H2(D2) (with J. Sarkar) C. R. Acad. Sci. Paris, 353 (2015), 51-55.

Star-Generating Vectors of Rudin's Quotient Modules (with A. Chattopadhyay and J. Sarkar) Journal of Functional Analysis, 267 (2014), 4341-4360.

Tensor product of quotient Hilbert modules (with A. Chattopadhyay and J. Sarkar) Journal of Mathematical Analysis and Applications, 424 (2015), 727-747.

Wandering subspaces of the Bergman space and the Dirichlet space over polydisc (with A. Chattopadhyay, J. Sarkar and S. Sarkar) Integral Equations Operator Theory 79 (2014), 567-577.

Maximal contractive tuples (with J. Sarkar and S. Sarkar) Complex Analysis and Operator Theory 8 (2014), 1325-1339.

Sesquilinear quantum stochastic analysis in Banach space (with J.M. Lindsay and O. Tripak) Journal of Mathematical Analysis and Applications 409 (2014) 1032-1051.

Elementary evolution in Banach algebra (with J.M. Lindsay) Journal of the Ramanujan Mathematical Society 28 (2013), 483-497.

The defect sequence for contractive tuples (with T. Bhattacharyya and S. Sarkar) Linear Algebra and its Applications 438 (2013), 315-330.



 |  Home  |  IITB Math  |  IITB Webmail  |  Arxiv  |  Mathscinet  |  Wikipedia  |